Global stability of an age-structured model for pathogen–immune interaction

Tsuyoshi Kajiwara, Toru Sasaki, Yoji Otani

    Research output: Contribution to journalArticlepeer-review

    5 Citations (Scopus)

    Abstract

    In this paper, we present an age-structured mathematical model for infectious disease in vivo with infection age of cells. The model contains an immune variable and the effect of absorption of pathogens into uninfected cells. We construct Lyapunov functionals for the model and prove that the time derivative of the functionals are nonpositive. Using this, we prove the global stability results for the model. Especially, we present the full mathematical detail of the proof of the global stability.

    Original languageEnglish
    Pages (from-to)631-660
    Number of pages30
    JournalJournal of Applied Mathematics and Computing
    Volume59
    Issue number1-2
    DOIs
    Publication statusPublished - Feb 15 2019

    Keywords

    • Age-structured equations
    • Immunity
    • Lyapunov functionals
    • Persistence

    ASJC Scopus subject areas

    • Computational Mathematics
    • Applied Mathematics

    Fingerprint

    Dive into the research topics of 'Global stability of an age-structured model for pathogen–immune interaction'. Together they form a unique fingerprint.

    Cite this